• Article

On inequalities for outlier detection in statistical data analysis

In this paper we obtain some inequalities for quadratic forms involving a symmetric matrix and a positive semidefinite matrix. As special cases of those inequalities, we deduce several known inequalities that are useful for the detection of outliers in statistical data analysis. We also extend Scheffe's S-method of construction of simultaneous confidence intervals for the case where the design matrix is not of full rank and the set of estimable functions are linearly dependent.

Citation

Chaganty, N. R., & Vaish, A. (1997). On inequalities for outlier detection in statistical data analysis. Journal of Applied Statistical Science, 6(4), 235-243.